# SDR YENA2021020500089

- Difficulty date: February 3, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 02900
- Aircraft time: 55,491 hours, 19,920 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M9950RP
- Condition: No Test
- Location: L1 Door
- Part time: 14,952 hours, 5,396 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HMV, DURING OPERATIONAL OF THE SLIDE RAFT, THE SLIDE RAFT TOUCH THE FUSELAGE ON DOOR 831 AS PER AMM 25-62-44-400-A PROCEDURE 4.B.12(B) ; REF AEROMAN N/R 2021-12173, R & R FOR SERVICEABLE ESCAPE SLIDE OF DOOR 831 IAW AMM 25-62-44-000-012-A, AMM 25-62-44-400-007-A. (P/N OFF D30664-709, S/N OFF M9950RP, P/N ON D30664-709, S/N ON A11169RP)
